# SDR DL757010455

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 012N88883
- Condition: Tool Damage
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON / NACELLE ATTACH SUPPORT SIDE LINK FITTING MISDRILLED HOLE AT NR 2 ATTACH HOLE THROUGH SIDE LINK FITTING, WING LOWER SKIN AND WING FRONT SPAR LOWER CHORD.
